Previous |  Up |  Next


Title: Uniqueness of the Rothe method for the Burgers equation with piecewise continuous initial data (English)
Author: Martensen, E.
Language: English
Journal: Equadiff 7
Volume: Proceedings of the 7th Czechoslovak Conference on Differential Equations and Their Applications held in Prague, 1989
Issue: 1990
Pages: 281-284
Category: math
MSC: 35Q53
MSC: 65M20
idZBL: Zbl 0713.65061
Date available: 2009-09-28T11:28:21Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_07-1990-1_63.pdf 667.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo